# SDR CA021021002

- Difficulty date: September 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 463802024
- Condition: Peeling
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING OUTER RACE PEELING/SPALLING.  METAL PARTICLES FROM BEARING DAMAGED INPUT PINION .
